# SDR DL73E960159

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376DL
- Make and model: Boeing 737247
- Aircraft serial: 23603
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dn Switch
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN LANDING GEAR WAS PLACED DOWN, ALL 3 GREEN AND ALL 3 RED LIGHTS ILLUMINATED.  REPLACED GEAR HANDLE DOWN SWITCH (S-78), OPERATION NORMAL.
